# SDR FDEA200905271898

- Difficulty date: May 27, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 6521636158
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMLG WING DOOR SKIN CRACKED FWD OF AFT HINGE POINT REMOVED FILLER AND DOUBLER IAW SB 727-32-318  HFEC SHOWS AREA OF CUT OUT FREE OF   CRACKS IAW NDTM 51-00-00 FIG 23  FABRICATED FILLER AND DOUBLER,  ALODINED AND PRIMED PARTS IAW SRM 51-10-2  OPENED INNER SKIN PANEL IAW SB 727-32-318  INSTALLED REPAIR PARTS IAW EA 7-5280-127963  CLOSED PANEL IAW SRM 51-30-2
